i get very weak and dizzy and faint everytime i go in the shower.im ok for 5 min then boom,here comes symptoms.i had low thyroid dont eat salt that much or ever really.i stoped the hot water to warm and cool,and it still happeneds and its when i take showers in the day not at night.very strange its like mystery diagnosis.my husbands saids its because when we wake up our blood thins and when the water hits our skin it causes a chemical reaction.i must say i have a filter in my shower so still odd .maybe my pressure drops apon taking a shower for some crazy reason.does anyone out there know why this happeneds??i had a 4th child but that was almost 2 yrs ago,but i been having sugar drops so im not diabetic but hypoglycemic.still i dont know what the conncetion with that and the shower would be,i do eat before going in the shower?????
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.